# SDR UALA2012090404929

- Difficulty date: August 31, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,579 hours, 13,720 cycles
- Engine: Pwa PW4060
- Engine time: 84,008 hours, 11,006 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Drum
- Condition: Cracked
- Location: Nr 2 Compressor
- Part time: 84,008 hours, 11,006 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPC DRUM, 7TH STAGE HAS TWO CRACK INDICATIONS REQUIRING VERIFICATION.  REMOVED NR 2 ENGINE, ESN 717691 AND REPLACED WITH SERVICEABLE ENGINE, ESN 724693 PER MM 71-00-02-401 TOD ON NON ROUTINE 38555 AND INSP QC 002 FOR RII OF ENGINE INSTALLATION.
